# SDR DL757951100

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CHECK, INTERCOASTAL STRAP CRACKED BELOW FLOOR BEAMS FS 365 LEFT TUNNEL INSIDE E/E COMPT.  REPAIRED PER SRM 53-10-51.
